# SDR SWIA200718655

- Difficulty date: August 29, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 7,680 hours, 5,018 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6372 - "PROX SYS FAULT 2" STATUS MESSAGE APPEARED.  REPAIRED CHAFED WIRING IN FORWARD CARGO DOOR HARNESS IAW CRJ MM 24-00-01.
